# SDR FDEA201006111953

- Difficulty date: June 11, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10143
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FRAME WITH EXISTING REPAIR DOUBLER AT RT STA 1460, BETWEEN STRINGERS S-17R TO S-18R, BETWEEN CREASE BEAM AND FRAME.   EXISTING REPAIR EVALUATED IAW ATTACHMENT B OF E.O. F-5100-7-5001 PT 1 AND FOUND REPAIR INTERFERED WITH PTF MOD PART INSTALLATION.  EXISTING REPAIR R & R IAW STA EA 757-5362-08-E0650 REV A AND PART 1 OF EA F-5330-139344 COMPLIED WITH,  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
